Nonlinear perturbations of Sturm-Liouville boundary value problems

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)591-598
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume22
Issue number3
DOIs
StatePublished - Jan 1 1968
Externally publishedYes

Fingerprint

Nonlinear Perturbations
Sturm-Liouville
Boundary value problems
Boundary Value Problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Nonlinear perturbations of Sturm-Liouville boundary value problems. / Brauer, Fred.

In: Journal of Mathematical Analysis and Applications, Vol. 22, No. 3, 01.01.1968, p. 591-598.

Research output: Contribution to journalArticle

@article{09a108bbc48b4ee080a8c87df677920c,
title = "Nonlinear perturbations of Sturm-Liouville boundary value problems",
author = "Fred Brauer",
year = "1968",
month = "1",
day = "1",
doi = "10.1016/0022-247X(68)90198-4",
language = "English (US)",
volume = "22",
pages = "591--598",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Nonlinear perturbations of Sturm-Liouville boundary value problems

AU - Brauer, Fred

PY - 1968/1/1

Y1 - 1968/1/1

UR - http://www.scopus.com/inward/record.url?scp=49949127043&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49949127043&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(68)90198-4

DO - 10.1016/0022-247X(68)90198-4

M3 - Article

VL - 22

SP - 591

EP - 598

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -